IJPAM: Volume 63, No. 4 (2010)

ON PRESERVERS OF A GENERALIZED MATRIX FUNCTION

Józef Kalinowski$^1$, Filip Švrcek$^2$
$^1$Department of Mathematics
Silesian University at Katowice
14, Bankowa, Katowice, 40-007, POLAND
e-mail: [email protected]
$^2$Department of Algebra and Geometry
Palacký University at Olomouc
Trída 17, Listopadu 12, Olomouc, 771 46, CZECH REPUBLIC
e-mail: [email protected]


Abstract.The general form of an operator preserving the generalized matrix function is described in the paper. The result can be considered as a generalization of the results done for preservers of determinant and permanent of a matrix without the initial presumption of their linearity.

Received: August 6, 2010

AMS Subject Classification: 15A15

Key Words and Phrases: character, generalized matrix function, operator preserving determinant

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 4